# SDR AALA20140821001

- Difficulty date: August 21, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 45,965 hours, 18,534 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER LIGHT AT ROW 26DEF INOPERATIVE.  RECONNECTED LOOSE SIDEWALL CONNECTOR AT ROW 26DEF FOR SEAT MOUNTED LIGHT.  OPERATIONS CHECKED NORMAL.
